MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CCK TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZES 7, 7+, 9, 9+ / E, F TOP; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CCK TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZES 7, 7+, 9, 9+ / E, F TOP; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the tasp broke in the wash (spd).

Brand Name
CCK TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZES 7, 7+, 9, 9+ / E, F TOP
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11087869
Report Number0001822565-2020-04244
Device Sequence Number2667006
Product Code JWH
UDI-Device Identifier00889024560369
UDI-Public(01)00889024560369
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42589200710
Device Lot Number64373444
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1